# SDR UIEA2014090400421

- Difficulty date: September 4, 2014
- Submitted: September 4, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 75,334 hours, 15,880 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: 654T003521
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENG FUEL FILTER EICAS MSG.  R & R LT ENG FUEL FILTER IAW AMM 73-11-02, LEAK CHECKED OK.
